# SDR IPXA11567494

- Difficulty date: June 1, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Aircraft time: 19,233 hours, 12,488 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 313N50423
- Condition: Worn
- Location: Left Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD, LT AFT FAIRING STRUCTURE OTBD FWD LWR SIDE SKIN WORN AND DAMAGED ON THE FWD END REQUIRES REPLACEMENT OF ENTIRE SIDE SKIN.  R & R SIDE SKIN IAW SRM 51-40-02-0G, 51-40-08-0G, 51-21-00-7. AND AMM 57-21-10-7.
